# SDR SWAA2015051139539

- Difficulty date: May 8, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 319,560 hours, 14,845 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE GIRT BAR OUT OF POSITION.  REPOSITIONED SLIDE IAW MT.
